RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 4, Pages 158–166 (Mi izv8620)  

This article is cited in 2 scientific papers (total in 2 papers)

Grothendieck–Verdier duality patterns in quantum algebra

Yu. I. Manin

Max Planck Institute for Mathematics

Abstract: After a brief survey of the basic definitions of Grothendieck–Verdier categories and dualities, I consider in this context dualities introduced earlier in the categories of quadratic algebras and operads, largely motivated by the theory of quantum groups. Finally, I argue that Dubrovin's ‘almost duality’ in the theory of Frobenius manifolds and quantum cohomology must also fit a (possibly extended) version of Grothendieck–Verdier duality.

Keywords: duality, $F$-manifolds, quadratic algebras, quadratic operads.

DOI: https://doi.org/10.4213/im8620

Full text: PDF file (424 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:4, 818–826

Bibliographic databases:

UDC: 512.581+512.664
MSC: 18D10, 16S37, 18G35
Received: 25.10.2016
Revised: 25.12.2016
Language:

Citation: Yu. I. Manin, “Grothendieck–Verdier duality patterns in quantum algebra”, Izv. RAN. Ser. Mat., 81:4 (2017), 158–166; Izv. Math., 81:4 (2017), 818–826

Citation in format AMSBIB
\Bibitem{Man17}
\by Yu.~I.~Manin
\paper Grothendieck--Verdier duality patterns in quantum algebra
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 4
\pages 158--166
\mathnet{http://mi.mathnet.ru/izv8620}
\crossref{https://doi.org/10.4213/im8620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682786}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..818M}
\elib{http://elibrary.ru/item.asp?id=30357746}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 4
\pages 818--826
\crossref{https://doi.org/10.1070/IM8620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411425600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029669605}


Linking options:
  • http://mi.mathnet.ru/eng/izv8620
  • https://doi.org/10.4213/im8620
  • http://mi.mathnet.ru/eng/izv/v81/i4/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dotsenko V., “Algebraic Structures of F-Manifolds Via Pre-Lie Algebras”, Ann. Mat. Pura Appl., 198:2 (2019), 517–527  crossref  mathscinet  zmath  isi  scopus
    2. Cruz Morales J.A., Torres-Gomez A., “On F-Algebroids and Dubrovin'S Duality”, Arch. Math.-Brno, 55:2 (2019), 109–122  crossref  isi
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:259
    References:19
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019